# SDR DXTA200702647

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 8,686 hours, 7,185 cycles
- Engine: Pwa JT15D5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Nose Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF,  AIRCRAFT REQUIRED SIGNIFICANT FOWARD PRESSURE DURING CLIMBOUT.  ALL OTHER INDICATIONS WERE NORMAL EXCEPT NOSE TRIM WHEEL INDICATOR WAS BEYOND THE FORWARD WHITE ARC.   FOUND TRIM INDICATOR OUT OF ADJUSTMENT.  RE-POSITIONED INDICATOR TO SHOW CORRECT POSITION OF ELEVATOR TABS.  OPERATIONAL CHECK AND RIGGING CHECK SATISFACTORY.  ALL WORK IAW MM 27-31-00.
